Rocky Mountain Journal of Mathematics

Extension of $\ell$-homomorphisms

Eleanor R. Aron, Anthony W. Hager, and James J. Madden

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 3 (1982), 481-490.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128217

Digital Object Identifier
doi:10.1216/RMJ-1982-12-3-481

Mathematical Reviews number (MathSciNet)
MR672232

Zentralblatt MATH identifier
0497.06015

Subjects
Primary: 06F20: Ordered abelian groups, Riesz groups, ordered linear spaces [See also 46A40]
Secondary: 54H10: Topological representations of algebraic systems [See also 22-XX]

Citation

Aron, Eleanor R.; Hager, Anthony W.; Madden, James J. Extension of $\ell$-homomorphisms. Rocky Mountain J. Math. 12 (1982), no. 3, 481--490. doi:10.1216/RMJ-1982-12-3-481. https://projecteuclid.org/euclid.rmjm/1250128217


Export citation